On the Existence of an Equilibrium for an Aggregate Model of Stationary Markov Economy, 定常マルコフ的経済の集計モデルにおける均衡の存在について
Shin-ichi Takekuma
Hitotsubashi Journal of Economics, 1990, vol. 31, issue 2, 105-117
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://hermes-ir.lib.hit-u.ac.jp/hermes/ir/re/7819/HJeco0310201050.pdf
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hit:hitjec:v:31:y:1990:i:2:p:105-117
DOI: 10.15057/7819
Access Statistics for this article
More articles in Hitotsubashi Journal of Economics from Hitotsubashi University Contact information at EDIRC.
Bibliographic data for series maintained by Digital Resources Section, Hitotsubashi University Library ().